DSpace Repository

A classification of the American operculate land moilusks of the family Annulariidae

Show simple item record

dc.contributor.author Henderson, John B.
dc.contributor.author Bartsch, Paul
dc.date.accessioned 2011-03-24T19:42:36Z
dc.date.available 2011-03-24T19:42:36Z
dc.date.issued 1920
dc.identifier http://repository.si.edu/bitstream/handle/10088/14770/1/USNMP-58_2327_1920.pdf
dc.identifier.citation Proceedings of the United States National Museum, 58(2327): 49-82.
dc.identifier.uri http://hdl.handle.net/10088/14770
dc.title A classification of the American operculate land moilusks of the family Annulariidae
dc.type Article


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account